# SDR SWIA2019060745964

- Difficulty date: April 22, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 36,433 hours, 31,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CENTER INTERCOSTAL DD4 HAS CORROSION. (C-CHECK)  REMOVED AND REPLACED PAX DOOR CENTER INTERCOSTAL DD4 IAW REO.
